MathSciNet Relay Station
MathSciNet bibliographic data
MR1359575 (97a:11072) 11F66 (11F70 11M41 11N75 22E99)
Bump, Daniel; Friedberg, Solomon; Hoffstein, Jeffrey On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. (N.S.) 33 (1996), no. 2, 157–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement